# SDR P2EA00233

- Difficulty date: July 26, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N5WM
- Make and model: Boeing 737297
- Aircraft serial: 22629
- System (JASC): 2612 · Fire Detection
- Part: Wire
- Condition: Exposed
- Location: Fire Loop
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MDW - FLT 323 - DURING DESCENT INTO MDW WHEEL WELL FIRE LIGHT AND FIRE WARNING BELL ILLUMINATED WHEN GEAR DOWN AND SELECTED.  DECLARED AN EMERGENCY AND LANDED.  INSPECTED WHEEL WELL FIRE LOOP AND WIRING, FOUND AN EXPOSED WIRE.  REPAIRED WIRE IAW WPM 20-10-13 PAGE 8.  OPERATIONAL CHECK NORMAL.  (M)
